Open Access
Translator Disclaimer
May, 1978 Repeated Measurements Designs, II
A. Hedayat, K. Afsarinejad
Ann. Statist. 6(3): 619-628 (May, 1978). DOI: 10.1214/aos/1176344206

Abstract

Repeated measurements designs are concerned with scientific experiments in which each experimental unit is assigned more than once to a treatment, either different or identical. It is shown that a family of balanced repeated measurements designs which are very popular among experimenters are universally optimal in a relatively large class of competing designs.

Citation

Download Citation

A. Hedayat. K. Afsarinejad. "Repeated Measurements Designs, II." Ann. Statist. 6 (3) 619 - 628, May, 1978. https://doi.org/10.1214/aos/1176344206

Information

Published: May, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0395.62056
MathSciNet: MR488527
Digital Object Identifier: 10.1214/aos/1176344206

Subjects:
Primary: 62K05
Secondary: 05B05 , 05B10 , 62K10 , 62K15

Keywords: changeover designs , Crossover designs , Repeated measurements designs , universal optimal repeated measurements designs

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.6 • No. 3 • May, 1978
Back to Top